# SDR SWAA2023050117290

- Difficulty date: March 16, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB @ STA 129.50 RIB #5 STIFFENER #3 CRACKED.<[01] INSTALLED L/H HORIZONTAL MACHINE IN SPAR RIB STIFFENER REPAIR AT RIB # 5; STIFFENER # 3 PER REF. SRM 55-10-09-2R-4; REP. 4; MIXED SEALANT 0870B002BM654SKN40 AT 23:00; ON 3/31/23 SQUEEZE OUT AND VERIFIED. 100% FASTENERS INSTALLATION ON 3/31/23 AT 23:50; PER SOPM 20-50-19 AND APPLIED FILLET SEAL TO THE REPAIR PER SRM 51-20-05-0G-0;[02] RII....VERIFIED FINAL CORRECTIVE ACTION STEP.
